Affordable Access

deepdyve-link deepdyve-link
Publisher Website

Periorbital allergic contact dermatitis resulting from topical retinoic acid use.

Authors
  • Anderson, Austen
  • Gebauer, Kurt
Type
Published Article
Journal
The Australasian journal of dermatology
Publication Date
May 01, 2014
Volume
55
Issue
2
Pages
152–153
Identifiers
DOI: 10.1111/ajd.12041
PMID: 23574260
Source
Medline
Keywords
License
Unknown

Abstract

Contact dermatitis to topical tretinoin or retinoic acid is rarely described. We outline the case of a 20-year-old woman presenting with bilateral periorbital dermatitis against the background of longstanding use of retinoic acid for the ocular complications of toxic epidermal necrolysis. Patch testing confirmed a contact allergy to retinoic acid and the symptoms of the dermatitis resolved after the cessation of retinoic acid.

Report this publication

Statistics

Seen <100 times